Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Nexium And Aids

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Check It Out The Bottom Line What Is HIV/AIDS Fraud? HIV fraud is the promotion, advertisement,
Ask the Experts

Isentress with Nexium

Hello,I am a 46 year old male,HIV+,and allready been on Atripla for the past 3 years.Recently my doctor suggested a change to Isentress + Truvada regime,in order to overcome the common side effects of Stocrin.My problem is that lately (about 5...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...any significant drug interactions between Truvada+Isentress or any of the proton-pump inhibitors (PPIs), such as omeprazole or Nexium. For what it's worth, it is relevant to know that there are significant interactions between the PPIs and the... Read more »

Nexium and liver effects

hello Dr i do appreciate ypur answer thanks very much for your time been devote and used.anyway i'd like to ask interraction of this meds.i have been seen side effects of ARVs since i started taken it like gaining weight and also much...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Interaction potential depends on what HIV meds you are taking. KH Read more »

Isentress with Nexium

Hello,I am a 46 year old male,HIV+,and allready been on Atripla for the past 3 years.Recently my doctor suggestet a change to Isentress + Truvada regime,in order to overcome the common side effects of Stocrin.My problem is that lately (about 5...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello GG and thanks for your post.There should not be any significant drug-drug interaction between raltegravir (Isentress) and proton pump inhibitors, like omeprazole. FWIW, I have a few patients in my clinic who take both without incident. From... Read more »

anxiety or panic disorder and hiv / aids

I have deleloped a fear of taking meds due to panic attacks and overal anxiety, been doing better but will be starting a new regime in january even the meds i have taken before i'm afraid to take sometimes i feel like i can't breath but emergency...
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
It sounds like you are experiencing panic attacks, which can be effectively treated. The problem is not the regimen that you are taking, but the panic attacks themselves, which can occur spontaneously and without any specific anxiety-provoking... Read more »
Articles
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

... The HIV epidemic is a serious threat to the Hispanic/Latino community. While Hispanics/Latinos 1 represented approximately 15% of Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Have PN? PN Treatments Finding Support References What Is Peripheral Neuropathy? Approximately 60 percent of HIV+ people will develop problems that involvethe nervous system. The nervous system controls thinking, movement,... Read more »
Connect With Others

Posted by Anonymous
Read more »

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »

Retreat in California for HIV+ Women!!

Posted by ai77, 2 Replies
...Hi ladies - Just wanted to let you know that WORLD's (Women Organized Against Life-Threatening Diseases) next retreat for HIV+ women is coming up from October 30th to November 1st. It'll be at a retreat center on the beach near Santa Cruz. ... Read more »

Told son I am HIV+... what now??

Posted by Anonymous, 5 Replies
...I am 28, have been HIV+ for 9 years, since my son was 1. About 4 days ago, he came home from the neighbors unexpectedly to find me reading a book on Read more »